Positive Solutions for Nonlinear First-Order m -Point Boundary Value Problem on Time Scales
İsmail Yaslan
Abstract and Applied Analysis, 2012, vol. 2012, 1-12
Abstract:
By means of fixed-point theorems, we investigate the existence of positive solutions for nonlinear first-order -point boundary value problem , , where is a time scale, , are given constants.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/826504.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/826504.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:826504
DOI: 10.1155/2012/826504
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().